Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 290
  • Home
  • Print this page
  • Email this page
Cover page of the Journal of Health Sciences
CASE REPORT
Year : 2016  |  Volume : 9  |  Issue : 1  |  Page : 111-113

Levofloxacin-induced bullous fixed drug eruption: A rare case report


1 Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Wardha, Maharashtra, India
2 Department of Pharmacology, SMBT IMS and RC, Nashik, Maharashtra, India

Correspondence Address:
Dr. Satish E Bahekar
SMBT IMS and RC, Dhamangaon Ghoti, Ta. Igatpuri, Nashik - 422 403, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2349-5006.183691

Rights and Permissions

Drug-induced cutaneous adverse drug reactions are very much common, especially with antibiotics. Fluoroquinolones are widely used antibiotics for different types of infective conditions. However, dermatological adverse drug reactions to this category of antibiotics are very rare but many times fatal. Bullous fixed drug eruption (FDE), being one of them, is very important to watch for. Here, we are reporting levofloxacin-induced bullous FDE in elderly hypertensive patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2827    
    Printed108    
    Emailed0    
    PDF Downloaded227    
    Comments [Add]    
    Cited by others 1    

Recommend this journal